MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MC VE ASF R; PROSTHESIS KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MC VE ASF R; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: psn tib stm 5 deg sz e r catalog # 42532007102 lot # 64624454.All poly patella cemented 35 mm diameter catalog # 42540000035 lot # 64775275 femur cemented cruciate retaining (cr) standard right size 8 catalog # 42502606402 lot # 64638054.Persona cem fem/cem tib/m catalog # 98-0002-400-22 lot # unk.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a revision procedure four years post implantation due to unknown reason.Gross tibia failure and pitting was noticed on the articular surface.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.
 
Event or Problem Description
It was reported patient underwent a revision procedure four years post implantation due to loose tibial component.Gross tibia failure and pitting was noticed on the articular surface.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h3, h6, h9, h10.Excessive wear confirmed on articular surface.Loosening not confirmed on tibia.Visual evaluation of the returned device shows the dovetail feature exhibits damage the art surface exhibits signs of wear.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.Updated: b4, b5, d2, g1, g3, g6, h1, h2.Correction: h11.H11: loosening not confirmed on tibia is n/a which was reported on initial report.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA MC VE ASF R
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21079406
Report Number3007963827-2025-00012
Device Sequence Number6916724
Product Code MBH
UDI-Device Identifier00889024468436
UDI-Public(01)00889024468436(17)250228(10)64649805
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number42522100812
Device Lot Number64649805
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/17/2025
04/30/2025
05/01/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date02/06/2025
05/01/2025
05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown